| Catalog Number |
151650916 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Age at time of surgery: 72 years.Subject id: (b)(6).Study no: oasis prod.Clinical adverse event received for revision: infection.Device and procedure (relatedness).Device related: no information provided.Procedure related: no information provided.Date of event: (b)(6) 2026.Date of implant: (b)(6) 2026.Date of revision: (b)(6) 2026.Device location: right knee.Treatment/impact: were depuy synthes components removed: yes (femoral and insert).Depuy synthes products used:
catalog number: 150410209,
lot number: 4281082,
component type: femoral,
description: attune knee system femoral posterior stabilized size 9 right cemented.Catalog number: 151650916,
lot number: 4765786,
component type: insert,
description: attune knee system tibial insert rotating platform posterior stabilized size 9 16mm aox.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.